# SDR 99FDEA00510

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310-203
- Aircraft serial: 360
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: E0065Z01W01B
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

99-293 - ON DEPT GDL, F/O PITOT HEAT FAILED, THEN NR 1 ATS TRIPPED.  WOULD NOT RESET.  REMOVED AND REPLACED NOSE GEAR RELAY 153GB IAW MM.  ALL CK GOOD, OK FOR SERVICE.
